Web Access Research Portal

Research Output Details

Sumner, JG and Charleston, MA and Jermiin, LS and Jarvis, PD, “Markov invariants, plethysms, and phylogenetics”, Journal of Theoretical Biology, 253 (3) pp. 601-615. ISSN 0022-5193 (2008) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionBiological Sciences
Research GroupEvolutionary Biology
Research FieldPhylogeny and Comparative Analysis
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding Knowledge
Research Objective FieldExpanding Knowledge in the Biological Sciences
Visit Item on eCitehttp://ecite.utas.edu.au/55009
Digital Object Identifierdoi:10.1016/j.jtbi.2008.04.001
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Citing URLView the list of citing articles on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®
Number of Times Cited21